# SDR SIMA20160101001

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,834 hours, 35,822 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LAVATORY SMOKE INDICATOR, FLIGHT ATTENDANT CHECKED WITH NO SMOKE.  INDICATOR LAVATORY SMOKE PERSISTED & WE DIVERTED.  R & R LAVATORY SMOKE DETECTOR PANEL IAW AMM 26-14-02.
